World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Algebra and Computation cover

Volume 24, Issue 05 (August 2014)

No Access
Normal bands of commutative cancellative semigroups revisited
  • Pages:531–551

https://doi.org/10.1142/S0218196714500180

No Access
On palindromic width of certain extensions and quotients of free nilpotent groups
  • Pages:553–567

https://doi.org/10.1142/S0218196714500246

No Access
Tropical Fourier–Motzkin elimination, with an application to real-time verification
  • Pages:569–607

https://doi.org/10.1142/S0218196714500258

No Access
Markov semigroups, monoids and groups
  • Pages:609–653

https://doi.org/10.1142/S021819671450026X

No Access
Shifts of generators and delta sets of numerical monoids
  • Pages:655–669

https://doi.org/10.1142/S0218196714500271

No Access
Noncommutative Bell polynomials, quasideterminants and incidence Hopf algebras
  • Pages:671–705

https://doi.org/10.1142/S0218196714500283

No Access
Wreath products by a leavitt path algebra and affinizations
  • Pages:707–714

https://doi.org/10.1142/S0218196714500295

No Access
Borel degenerations of arithmetically Cohen–Macaulay curves in ℙ3
  • Pages:715–739

https://doi.org/10.1142/S0218196714500301

No Access
On the cyclic subgroup separability of the free product of two groups with commuting subgroups
  • Pages:741–756

https://doi.org/10.1142/S0218196714500313

No Access
Kazhdan–Lusztig cells in planar hyperbolic Coxeter groups and automata
  • Pages:757–772

https://doi.org/10.1142/S0218196714500325